Alert archive / Texas / High Wind Warnings in 2005
High Wind Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Nov 27, 2005, 2:25 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2005, 2:25 AM CST (08:25 UTC)
- Expired
- Nov 27, 2005, 9:00 AM CST
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 270825 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 125 AM MST SUN NOV 27 2005 ...HIGH WINDS EXPECTED ACROSS THE AREA TONIGHT THROUGH SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT... .A STRONG UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST AND A STRENGTHENING SURFACE LOW OVER EASTERN COLORADO...WILL CAUSE STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY. WINDS WILL BEGIN TO DECREASE LATE SUNDAY AFTERNOON. TXZ055-056-271500- /O.NEW.KEPZ.HW.W.0001.051127T0825Z-051127T1500Z/ /O.EXT.KEPZ.WI.Y.0001.051127T1500Z-051128T0000Z/ EL PASO-HUDSPETH- INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY 125 AM MST SUN NOV 27 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST THIS MORNING. THE WIND ADVISORY WILL BE IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS FOR THE REMAINDER OF TONIGHT WILL BE SUSTAINED AT 35 TO 45 MPH WITH SOME GUSTS OF 60 TO 65 MPH. WINDS WILL DECREASE SOMEWHAT SUNDAY MORNING BUT STILL CONTINUE STRONG AT 25 TO 35 MPH WITH SOME GUSTS NEAR 50 MPH. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ022-030-271630- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG 125 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$ NMZ023>025-031-032-271630- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES 125 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 26, 3:46 PM CST, 10 hours 39 minutes earlier.
Area forecast discussion, Nov 26, 3:46 PM CST, 10 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 246 PM MST SAT NOV 26 2005 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE MOVING IN FROM THE NORTHWEST AND A DEVELOPING SURFACE LOW PRESSURE OVER EASTERN COLORADO WILL CAUSE STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY AFTERNOON. THERE IS ALSO A SLIGHT CHANCE OF RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS TONIGHT INTO EARLY SUNDAY AS THAT DISTURBANCE CROSSES THE REGION. DRY AND MUCH COOLER SUNDAY AFTERNOON THROUGH MONDAY NIGHT. DRY WITH TEMPERATURES SLOWLY RECOVERING TO NEAR NORMAL BY MIDWEEK. && .DISCUSSION... APPROACHING TROUGH SPREADING CLOUDS ACROSS GILA REGION...LOOKS LIKE CHANCE POPS FOR GILA AND SACS WORKING OUT OK...SLIM TO NONE POPS OVER THE SOUTHERN HALF OF THE CWA. HAVE ADVISORY OUT FOR MOST OF THE AREA TONIGHT THROUGH LATE SUNDAY. WAS GOING TO HOLD OFF ON ADVISORY FOR GILA REGION AND BOOTHEEL...BUT LEE TROUGH AT 21Z IS ALREADY 4MB DEEPER THAN PROGGED FOR 00Z AND GRADIENT IS STARTING TO TIGHTEN UP OVER BOOTHEEL WITH GUSTS TO 30 KTS AT DEMING AND SILVER CITY. WILL LIKELY ISSUE ADVISORY FOR GILA AND BOOTHEEL SHORTLY. STILL LOOKS LIKE HIGH END ADVISORY TONIGHT AND SUNDAY OVER MOST OF AREA WITH SUSTAINED 25 TO 35 G50...BUT ALSO EXPECT LOCALIZED GUSTS TO NEAR 60 MPH EASTERN SLOPES AND PASSES. ALSO EXPECT TO SEE PLENTY OF BLOWING DUST WITH THIS EVENT. VERY DRY AIR MOVING IN LATE SUNDAY BEHIND THE TROUGH WITH DEWPTS FALLING TO NEAR 5 F BY AROUND 00Z. GIVEN WINDS AND LOW RH...WE HAVE ISSUED FIRE WEATHER WATCH FOR SHORT PERIOD SUNDAY (22Z TO 02Z). THIS MATCHES UP WELL WITH TWC. STRONG NORTHWEST FLOW ALOFT KEEPS US DRY THE REST OF THE WEEK. AFTER A COLD DAY MONDAY...TEMPS GRADUALLY CLIMB BACK TO NEAR NORMAL BY MIDWEEK. && .AVIATION... GENERALLY VFR CONDITIONS TONIGHT AND SUNDAY. HOWEVER...EXPECT LOCAL VFR CONDITIONS IN BLOWING DUST...MAINLY OVER EASTERN HALF OF RTE 196. ALSO EXPECT MODERATE LOW LEVEL MECHANICAL TURBULENCE DUE TO STRONG WINDS OVER ENTIRE AREA. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 49 62 33 58 35 / 10 0 0 0 0 SIERRA BLANCA TX 45 52 27 48 31 / 10 0 0 0 0 LAS CRUCES 45 60 29 56 33 / 10 0 0 0 0 ALAMOGORDO 47 57 30 54 33 / 20 10 0 0 0 CLOUDCROFT 32 44 17 41 20 / 20 20 0 0 0 TRUTH OR CONSEQUENCES 45 57 27 53 31 / 20 0 0 0 0 SILVER CITY 40 55 21 52 25 / 20 0 0 0 0 DEMING 45 61 28 57 32 / 10 0 0 0 0 LORDSBURG 47 62 27 58 31 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... .NM, TX...NONE. && 21
Hazardous weather outlook, Nov 26, 6:31 AM CST, 19 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 531 AM MST SAT NOV 26 2005 NMZ022>025-030>032-TXZ055-056-271245- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 531 AM MST SAT NOV 26 2005 ...A WIND ADVISORY IS IN EFFECT EAST OF THE CONTINENTAL DIVIDE FROM 8 PM THIS EVENING TO 5 PM MST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG WINDS ARE LIKELY TONIGHT. WIND GUSTS NEAR 50 MPH ARE POSSIBLE...ESPECIALLY OVER EASTERN SLOPES OF AREA MOUNTAINS AND THROUGH PASSES. SLIGHT CHANCE OF SHOWERS TONIGHT...MAINLY IN THE NORTH...ACROSS THE GILA REGION...AND IN THE SACRAMENTO MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS ARE LIKELY SUNDAY. WIND GUSTS NEAR 50 MPH ARE POSSIBLE...ESPECIALLY OVER EASTERN SLOPES OF AREA MOUNTAINS AND THROUGH PASSES. SLIGHT CHANCE OF SHOWERS SUNDAY MORNING...MAINLY IN THE NORTH...ACROSS THE GILA REGION...AND IN THE SACRAMENTO MOUNTAINS. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PIEPER
Nearby
High Wind Warnings in Texas, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.